# SDR AALA202210253125

- Difficulty date: October 22, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 74,040 hours, 29,885 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Life Vest
- Condition: Open
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CAPTAINS LIFE VEST POUCH OPENED. MAINTENANCE INSTALLED NEW LIFE VEST AS REQUIRED.
